Journal of Graph Theory

Cover image for Journal of Graph Theory

July 2010

Volume 64, Issue 3

Pages 175–266

    1. Coloring plane graphs with independent crossings (pages 184–205)

      Daniel Král' and Ladislav Stacho

      Version of Record online: 18 NOV 2009 | DOI: 10.1002/jgt.20448

    2. Rooted induced trees in triangle-free graphs (pages 206–209)

      Florian Pfender

      Version of Record online: 25 OCT 2009 | DOI: 10.1002/jgt.20449

    3. Cycle length parities and the chromatic number (pages 210–218)

      Christian Löwenstein, Dieter Rautenbach and Ingo Schiermeyer

      Version of Record online: 20 OCT 2009 | DOI: 10.1002/jgt.20450

    4. On antimagic directed graphs (pages 219–232)

      Dan Hefetz, Torsten Mütze and Justus Schwartz

      Version of Record online: 25 OCT 2009 | DOI: 10.1002/jgt.20451

    5. Ramsey-type results for Gallai colorings (pages 233–243)

      András Gyárfás, Gábor N. Sárközy, András Sebő and Stanley Selkow

      Version of Record online: 25 OCT 2009 | DOI: 10.1002/jgt.20452

    6. A note on regular Ramsey graphs (pages 244–249)

      Noga Alon, Sonny Ben-Shimon and Michael Krivelevich

      Version of Record online: 20 OCT 2009 | DOI: 10.1002/jgt.20453

    7. Forbidden subgraphs and the existence of a 2-factor (pages 250–266)

      R. E. L. Aldred, Jun Fujisawa and Akira Saito

      Version of Record online: 25 OCT 2009 | DOI: 10.1002/jgt.20454

SEARCH

SEARCH BY CITATION